Punjab University Journal of Mathematics, Vol 49, No 2 (2017)

Font Size:  Small  Medium  Large

A Modified Factor-type Estimator under Two-phase Sampling

A. Audu, A. A. Adewara


In this paper, a modified factor-type estimator under two-phase sampling has been suggested. The suggested estimator is obtained by incorporating information like coefficient of variation, kurtosis, skewness and correlation coefficient in Shukla [9] estimator. The bias and MSE of the estimator have been obtained under the conditions of optimality. The efficiency of the proposed estimator with respect to the conventional estimators considered in this study was compared empirically and the results showed that the proposed estimator is more efficient. It is also observed that the suggested estimator is more efficient than the corresponding estimators in case of fixed cost and incurred minimum cost for specified precision.

Full Text: PDF


  • There are currently no refbacks.

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved